Transitive Maps on Topological Spaces
AbstractIn the present paper, we consider the problem of existence of nonequivalent definitions of topological transitivity, which is a classical problem of the topological dynamics. In particular, we use the fact that all available definitions of this kind imply a condition imposed on the dynamical system. The main result of our investigations is the complete classification of these dynamical systems.
How to Cite
Bilokopytov, E., and S. F. Kolyada. “Transitive Maps on Topological Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 9, Sept. 2013, pp. 1163–1185, https://umj.imath.kiev.ua/index.php/umj/article/view/2499.